Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The history of mathematics in the nineteenth century


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 11 (1904), 136-159
DOI: https://doi.org/10.1090/S0002-9904-1904-01198-2
This work is cited by: Bull. Amer. Math. Soc., Volume 11, Number 7 (1905), 358--363
MathSciNet review: 1558180
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01198-2